Urmăriți
Erdal Karapinar
Titlu
Citat de
Citat de
Anul
Quadruple fixed point theorems under nonlinear contractive conditions in partially ordered metric spaces
E Karapınar, W Shatanawi, Z Mustafa
Journal of Applied Mathematics 2012, 2012
648*2012
Existence and uniqueness of a common fixed point on partial metric spaces
T Abdeljawad, E Karapınar, K Taș
Applied Mathematics Letters 24 (11), 1900-1904, 2011
3652011
A fixed point theorem for set-valued quasi-contractions in b-metric spaces
H Aydi, MF Bota, E Karapınar, S Mitroviæ
Fixed Point Theory and Applications 2012, 1-8, 2012
3612012
On α-ψ-Meir-Keeler contractive mappings
E Karapınar, P Kumam, P Salimi
Fixed Point Theory and Applications 2013 (1), 94, 2013
340*2013
Couple fixed point theorems for nonlinear contractions in cone metric spaces
E Karapınar
Computers & Mathematics with Applications 59 (12), 3656-3668, 2010
2972010
Fixed point theorems for operators on partial metric spaces
E Karapınar, IM Erhan
Applied Mathematics Letters 24 (11), 1894-1899, 2011
2902011
Fixed point theory for cyclic weak ϕ-contraction
E Karapınar
Applied Mathematics Letters 24 (6), 822-825, 2011
2902011
A common fixed point for weak φ-contractions on b-metric spaces
H Aydi, MF Bota, E Karapinar, S Moradi
Fixed point theory 13 (2), 337-346, 2012
2832012
Coincidence point theorems on metric spaces via simulation functions
AF Roldán-López-de-Hierro, E Karapınar, C Roldán-López-de-Hierro, ...
Journal of computational and applied mathematics 275, 345-355, 2015
2302015
Coupled fixed point results for (ψ, φ)-weakly contractive condition in ordered partial metric spaces
H Aydi, E Karapınar, W Shatanawi
Computers & Mathematics with Applications 62 (12), 4449-4460, 2011
2282011
Generalizations of Caristi Kirk's theorem on partial metric spaces
E Karapinar
Fixed Point Theory and Applications 2011, 1-7, 2011
2062011
Solutions of the nonlinear integral equation and fractional differential equation using the technique of a fixed point with a numerical experiment in extended b-metric space
T Abdeljawad, RP Agarwal, E Karapınar, PS Kumari
Symmetry 11 (5), 686, 2019
2032019
On the solution of a boundary value problem associated with a fractional differential equation
R Sevinik Adigüzel, Ü Aksoy, E Karapinar, İM Erhan
Mathematical Methods in the Applied Sciences, 2020
1952020
Revisiting the Kannan type contractions via interpolation
E KARAPİNAR
Advances in the Theory of Nonlinear Analysis and its Application 2 (2), 85-87, 2018
1712018
Fixed point theorems in cone Banach spaces
E Karapnar, JJ Nieto
Fixed Point Theory and Applications 2009, 18, 2009
169*2009
Fixed point theory in metric type spaces
RP Agarwal, E Karapınar, D O'Regan, AF Roldán-López-de-Hierro
Springer, 2015
1662015
Interpolative Reich–Rus–Æiriæ type contractions on partial metric spaces
E Karapinar, R Agarwal, H Aydi
Mathematics 6 (11), 256, 2018
1582018
On the solutions of fractional differential equations via Geraghty type hybrid contractions
RS Adiguzel, U Aksoy, E Karapınar, IM Erhan
1462021
On common fixed points in G-metric spaces using (EA) property
Z Mustafa, H Aydi, E Karapınar
Computers & Mathematics with Applications 64 (6), 1944-1956, 2012
1462012
Further generalizations of the Banach contraction principle
M Jleli, E Karapınar, B Samet
Journal of Inequalities and Applications 2014, 1-9, 2014
1442014
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20